My daughter has been diagnosed with ADHD just recently and this is our 1st time using Daytran. I haven't put the patch on her yet due to the time of day which is 4:13 pm eastern time. I read that it make her have insomnia.
Both insomnia and sleepiness can be side effects. Insomnia is more common. It may be controllable by reducing the dosage and omitting the drug in the afternoon or evening.
That’s the great thing about the patch! You have the control of when and how long the medication will be in her system. It begins working within an hour or two and there is about an hour of effectiveness after it is removed. If our daughter sleeps in on the weekends, we apply the patch and take it off two hours before bedtime. No matter when that is. If you would always have to put it on that late, any adhd med is going to cause severe insomnia, and doesn’t really make any sense to prescribe.
- Daytrana Information for Consumers
- Daytrana Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daytrana (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Jan 2015 • 1 answer
Updated 11 Jul 2013 • 1 answer
Updated 7 Jun 2018 • 2 answers
Updated 29 May 2015 • 1 answer
Updated 24 Jul 2017 • 1 answer